On the conjugacy of germs of nonhyperbolic mappings of finite smoothness class
Doklady Akademii Nauk, Tome 219 (1974) no. 2, pp. 275-278
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_219_2_a3,
author = {G. R. Belitskii},
title = {On the conjugacy of germs of nonhyperbolic mappings of finite smoothness class},
journal = {Doklady Akademii Nauk},
pages = {275--278},
year = {1974},
volume = {219},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_219_2_a3/}
}
G. R. Belitskii. On the conjugacy of germs of nonhyperbolic mappings of finite smoothness class. Doklady Akademii Nauk, Tome 219 (1974) no. 2, pp. 275-278. http://geodesic.mathdoc.fr/item/DAN_1974_219_2_a3/